Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Berezin transforms on pluriharmonic Bergman spaces

Author: Miroslav Englis
Journal: Trans. Amer. Math. Soc. 361 (2009), 1173-1188
MSC (2000): Primary 47B35; Secondary 32A36, 31C10, 41A60
Published electronically: October 9, 2008
MathSciNet review: 2457394
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, perhaps surprisingly, in several aspects the behaviour of the reproducing kernels of Toeplitz operators and of the Berezin transform on some weighted pluriharmonic Bergman spaces is the same as in the holomorphic case.

References [Enhancements On Off] (What's this?)

  • [Ara] J. Arazy: A survey of invariant Hilbert spaces of analytic functions on bounded symmetric domains, Multivariable operator theory (R.E. Curto, R.G. Douglas, J.D. Pincus, N. Salinas, editors), Contemp. Math. 185, Amer. Math. Soc., Providence, 1995, pp. 7-65. MR 1332053 (96e:46034)
  • [Ber] F.A. Berezin: Quantization in complex symmetric spaces, Math. USSR Izvestiya 9 (1975), 341-379. MR 0508179 (58:22691)
  • [BM] S. Bochner, W.T. Martin, Several complex variables, Princeton University Press, Princeton, NJ, 1948. MR 0027863 (10:366a)
  • [BMS] M. Bordemann, E. Meinrenken, M. Schlichenmaier: Toeplitz quantization of Kähler manifolds and $ gl(n)$, $ n\to\infty$ limits, Comm. Math. Phys. 165 (1994), 281-296. MR 1301849 (96f:58067)
  • [BLU] D. Borthwick, A. Lesniewski, H. Upmeier: Non-perturbative deformation quantization on Cartan domains, J. Funct. Anal. 113 (1993), 153-176. MR 1214901 (94d:47065)
  • [Cob] L.A. Coburn: Deformation estimates for the Berezin-Toeplitz quantization, Comm. Math. Phys. 149 (1992), 415-424. MR 1186036 (93j:47038)
  • [E1] M. Engliš: Berezin quantization and reproducing kernels on complex domains, Trans. Amer. Math. Soc. 348 (1996), 411-479. MR 1340173 (96j:32008)
  • [E2] M. Engliš: Weighted Bergman kernels and quantization, Comm. Math. Phys. 227 (2002), 211-241. MR 1903645 (2003f:32003)
  • [E3] M. Engliš: Berezin and Berezin-Toeplitz quantizations for general function spaces, Rev. Mat. Complut. 19 (2006), 385-430. MR 2241437 (2007d:53152)
  • [E4] M. Engliš: Berezin transform on the harmonic Fock space, in preparation.
  • [Hrm] L. Hörmander, The analysis of linear partial differential operators, vol. I, Grundlehren der mathematischen Wissenschaften 256, Springer-Verlag, Berlin - Heidelberg - New York - Tokyo, 1985.
  • [KK] H. Kang, H. Koo: Estimates of the harmonic Bergman kernel on smooth domains, J. Funct. Anal. 185 (2001), 220-239. MR 1853757 (2002h:46042)
  • [Wie] J.J.O.O. Wiegerinck: Domains with finite dimensional Bergman space, Math. Z. 187 (1984), 559-562. MR 760055 (86a:32049)
  • [Zel] S. Zelditch: Szegö kernels and a theorem of Tian, Int. Math. Res. Not. 6 (1998), 317-331. MR 1616718 (99g:32055)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 47B35, 32A36, 31C10, 41A60

Retrieve articles in all journals with MSC (2000): 47B35, 32A36, 31C10, 41A60

Additional Information

Miroslav Englis
Affiliation: Mathematical Institute, Czech Academy of Sciences, Žitná 25, 11567 Prague 1, Czech Republic

Keywords: Berezin transform, pluriharmonic Bergman kernel
Received by editor(s): May 15, 2006
Published electronically: October 9, 2008
Additional Notes: This research was supported by GA AV ČR grant no. A1019304 and by AV ČR IRP no. AV0Z10190503.
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society